Posts Tagged ‘Side Effects’

The varied Cipro side effects

April 20th, 2012

As with many other drugs, there are Cipro side effects that have been observed and identified, especially with long terms of usage. Although this drug has been black box categorized by the FDA, there are warning labels that are issued to the public as it may lead to irreversible damage of the nerves, damage to the heart, damage to the tendons, muscles and more. It is also believed to cause diarrhea that is associated with the antibiotics and thus may lead to the development of a life threatening situation such as cell death, which leads to the separation of the epidermis from the dermis layer of the skin.

 Cipro side effects

Cipro side effects are many and thus, it is wise to read up the medication guide before going ahead with the consumption. It could be the first time that you are buying the drug or maybe even a refill, however, you should know that the drug is extremely sensitive and thus you should be checking upon your levels of sensitivity to Cipro by your doctor every now and then. It is recommended to consume this drug after the consumption of meals however, it depends on the discretion of the physician and the levels and the dosage of the drug that is required.

If combined with other drugs, consult with your physician and it is usually recommended that the drug be consume with a gap of two to six hours prior or after the consumption of the other drug. It is best to consult with your physician to know the other types of contraindications that could persist with the continuous consumption of this drug and thus you can avoid the Cipro side effects manifesting out to a certain extent.

Usually it is recommended that you inquire with the doctor regarding the diet that should be consumed when under a Cipro prescription. Remember that antibiotics such as the Cipro tend to work best when maintained at the optimum levels in the body and bear in mind the medication that is required to maintain this drug at a balanced state. Do not discontinue your medication although the symptoms might disappear as the entire process of recovery takes quite some time. It is best advised to consult with your doctor once the symptoms disappear to switch over to the correct dosage, as constant application and consumption of antibiotics lead to the complete eradication of bacterial growth and ensures that re-growth does not occur at any instance.